# SDR 9JLA201504227561

- Difficulty date: March 28, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N304HE
- Make and model: Raythn HAWKER800
- Aircraft serial: 258229
- Aircraft time: 6,527 hours, 3,618 cycles
- System (JASC): 2760 · Drag Control System
- Part: Position Switch
- Part number: 1322ZMK3
- Condition: Shorted
- Part time: 6,527 hours, 3,618 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE AIRBRAKE, OPEN, INDICATION ANNUNCIATION REMAINED ILLUMINATED WITH AIRBRAKES IN THE SHUT POSITION.  THE POSITION INDICATOR CB WAS TRIPPED.  TROUBLESHOOTING OF THE AIRBRAKE INDICATOR CIRCUIT FOUND THE RT AIRBRAKE MICRO-SWITCH TO BE SHORTING OUT TO THE SWITCH CASE PN 1322ZMK3.  A NEW SWITCH WAS INSTALLED & RIGGED.  OPERATIONS CHECKED SATISFACTORY.  THE ACFT WAS RETURNED TO SERVICE.
